# SDR SWIA201229206

- Difficulty date: January 9, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 25,974 hours, 21,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EXTERIOR EMERGENCY EXIT LIGHT IS OUT.  (FLT 5429)  RELAMPED EMERGENCY LIGHT.
